Osaka Prefecture University Repository >
A.Osaka Prefecuture University:(2005-) >
0400.School of Economics/Graduate School of Economics >
The journal of economic studies >
14(4) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10466/1938

Title: <論説>サボスニックの国際収支理論の研究
Other Titles: <Article>A Note on Savosnick's Balance-of-Payments Theory
Authors: 馬淵, 透
Author's alias: Mabuchi, Toru
Issue Date: 1-Aug-1969
Publisher: 大阪府立大学経済学部
Citation: 大阪府立大學經濟研究. 1969, 14(4), p.54-34
URI: http://hdl.handle.net/10466/1938
Appears in Collections:14(4)

Files in This Item:

File Description SizeFormat
KJ00000331404.pdf844.88 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.